# SDR UALA2013031201470

- Difficulty date: March 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 73,254 hours, 27,496 cycles
- Engine: Pwa PW2037
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORT DENT ON NR 1 ENGINE INLET COWL SKIN.  PERFORMED INTERIM REPAIR PER ECRA 5411-01066 PART 1 INTERIM STEPS 1-4.   INITIATED CF TO INSPECT PER PART 2 AT INTERVALS NOT TO EXCEED 3 DAYS AND PERFORM PERMANENT REPAIR PER PART 3 WITHIN 15 DAYS.  CW PART 2 OF ECRA 5411-01 066 NO CRACK NOTED.
